# SDR COMA2012021370015

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 20,449 hours, 14,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537
- Condition: Chafed
- Location: Fuselage
- Part time: 20,449 hours, 14,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 9R FS 1144-1162 HAS SEVERAL CHAFE MARKS.  REPAIRED INTERCOSTAL BY BLENDING OUT DAMAGE AND INSTALLING A DOUBLER IAW BOMBARDIER REO 670-53-61-833, DATED 02/10/2012.
